# SDR 95ZZZX5825

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5872M
- Make and model: Cessna 310P
- Aircraft serial: 310P0172
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 0819441
- Condition: Cracked
- Location: Cabin Entry
- Part time: 3,781 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF ANOTHER LIKE MODEL AIRCRAFT, CRACKS WERE NOTED ON CABIN ENTRY STEPS.  LOOKING FOR A TREND, THIS ACFT WAS INSPECTED IN THE SAME LOCATION AND ONE STEP WAS FOUND CRACKED ALSO.  CRACK ORIGIN WAS AT TOP ATTACH HOLE AND EXTENDED TO BOTTOM HOLE.  SUBMITTER SUGGESTS SHORT EDGE DISTANCE OF TOP HOLE CAUSED CRACKING.
